# SDR TRBA2009130SUP

- Difficulty date: December 30, 2009
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 30,812 hours, 33,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: LP1670
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 CD EMERGENCY LIGHT INOP.  REPLACED RT FWD LWR EMERGENCY LIGHT BULB IAW AMM 33-50-00.
